Hey everyone. I recently began 10 mg of Prozac about three weeks ago, after stopping Wellbutrin XL after 6 months of use. I notice it first thing in the morning, and when I go to lay down at night before bed, I get sick to my stomach a little bit. I vaguely remember experiencing this with Lexapro and Zoloft, and wonder if it goes away? It seems to be making me calmer and giving me some better sleep at night as well. Is there anything I can do to help with the upset stomach issues for the time being?
Hi, N! Nausea is commonly experienced by patients starting an antidepressant. In the case of Prozac:
"Very common (10% or more of users): Nausea (up to 29%)". It usually resolves after the first couple of weeks on the medication.
Here are some tips on managing side effects:
Best regards and hope you're feeling better soon! Wildcat
hi I was wondering the same thing i started the prozac 10 mg this Monday that just passed today is now Sunday its been almost a week I feel so sick to my stomach but i find if i eat a piece of toast before i take it its not as bad but i have been feeling lightheaded and dizzy i almost past out this morning i was over sweating i just read that these are side effects i had two good days i got up super early and felt great now i been feeling like all i want to do is sleep and have no energy at all i feel like a zombie not sure if i should keep taken this and give it more time does anyone experience this feeling and if so does it go away after time please help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Sep 2014 • 1 answer
Updated 4 Dec 2017 • 3 answers
Updated 10 Oct 2016 • 2 answers
Updated 29 Dec 2018 • 4 answers
Updated 7 Dec 2018 • 3 answers